# SDR 2000ZZZX294

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Misinstalled
- Location: Bs 256-945
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OVERLAPPING RIVETS ON THE INTERCOSTALS AT VARIOUS LOCATIONS.  REPAIRED OVERLAPPING RIVETS ON THE INTERCOSTALS AT LT STA'S 617, 465, 945, 927, 908, 889, 851, 832, 813, 794 775, 756, 737, 718, 699, 639, 560, 541, AND 256 L6L.  RT STA'S 639, 617, 313, 699, 484, 465, 256, 541, 560, 237, 408, 756, 775, 794, 813, 832, 851, 927, AND 945 L6R PER EIA ECRA 941-53-018-2.
